# SDR DALA2023103008886

- Difficulty date: October 12, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 EXTERNAL SKIN WITH PROTUDING DENT BETWEEN STA 1329 AND 1351 &S- 35L AND S34L. CORRECTIVE ACTION: EXTERNAL SKIN, STA 1329 AND 1351, STGR 35L AND 34L WAS REPAIRED I.A.W B767-400 SRM 53-00-01-2R- 29. ALSO INTERVAL INSPECTION 9.000 FC EXTERNAL DETAIL INSPECTION I.A.W. B767-400 SRM 53-00-01-2R-29 TABLE V A REV. 68.00 MAY 16/23 DECAL MONITOR ESTABLISHED. (0034381)
